# SDR P5CA9700062

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIGHT WING FLYING PANEL OUTBOARD EDGE.  STOP DRILLED CRACK AND APPLIED FIBERGLASS OVERLAY AND PAINTED PER BAC SRM 51-40-09 AND SRM 51-24-11.
